Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

neo 17

Veteran Member
  • Total Reviews

    0
  • Content Count

    191
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About neo 17

  • Rank
    Member
  1. moisturiser makes me feel disgusting and i have to use a generous amount to kill the dryness... seem to stay clear if i wait 30 min after applying moisturizer and then shower. face also feels much fresher. just wondering if there's an optimal time frame.
  2. i don't think that has to do with time to absorb though? just how quickly your body gets rid of the stuff. tbh i think the stuff gets deep into the pores within 10 minutes.
  3. how long does bp take to actually get into the skin and start acting? if i shower 30 min later will this impact effectiveness? disregarding irritation. i'm interested in scientifically how long this stuff takes to get into the pores and do it's thing. thanks guys
  4. I read that most derms don't even see the blood test as necessary. I suppose after 2 tests they mor eor less know how you're reacting, and if you're not on a high dosage, what's the point of more bloodtests?
  5. After one year I still don't have the acne I used to but it's annoying. In the shower someitmes it literally hurts/stings when the water hits the annoying ones on my back. Most likely it's mild but I still hate it. I'm not going to go over 40mg/day, if even (I'm not a severe case). Wish me luck. I have a derm appointment tomorrow.
  6. Accutane's not that expensive here. Neither is differin. can anyone get me the exact cost of differin?
  7. I did. When I used Differin I could literally see it forcing all the blackheads and crap out on the first application (no joke). i still got some zits but you could tell it was working, though it made me oily at times. It was dirt cheap too, $5. But I'm going to university next year, and in Canada and the US i've heard a rumour this little tube costs over $100? With me using this on my face chest and back, that's crazy. That's the only reason I can't decide which to take - just do accutane
  8. I had moderate, maybe, on a bad day, acne. Took accutane and it all dissapeared. Came back slowly after. However, I got severe side effects on the drug (joint pain, and my joints would click every morning like mad every step i took for 10 minutes). These took 2-3 months to go away. Now I have milder acne one year later. My question is what do I do. I have most my face, some on my chest and some on my back. What do I do to take care of it? I want accutane, but that's bound to give me more sid
  9. Not really, I took around this dosage and nowdays I only get mild acne, compared to the awful disgusting crap I had before (I have no pictures, but trust me it was bad. Not as bad as it gets, but painful and bad). I'm 99% sure accutane keeps working even after you take it. I wouldn't consider it a waste.
  10. o shit so even when i stop taking it most likely ill stop growing in height ? i hope it doesnt affect muscle cuz im skinny as is and would like to gain a lot of muscle No.
  11. Anyone have any links or facts (not speculation) about the possible effects on height. I know personally it didn't affect me.
  12. e-fucking-xactly! Im glad someone cleared this up to all the morons that consider their mild acne so bad that they need accutane. For fuck's sake poeple, you don't need accutane, you need a fuckin PSYCHOtherapist.. There's nothing wrong with running 20mg/day for 4-5 months to clear up some persistant mild acne for good. I agree with you on taking it forever - too liver toxic.
  13. I had the knee pain on my course. it was the reason I stopped taking it. I would literally get out of bed and my joints would crack like crazy. it took 2+ months to go away AFTER I stopped. i held out for one month on the course, but it only got worse. it eventually did go away though. be careful
  14. He said that his acne is mild. It's funny that the only place where there's controversy over tane is America, where unsuprsingly they use much higher dosages. Trust me, you do not need such a high dosage if you're mild-moderate. But I do agree that 2 years is too much, stop after 6 months. it's liver-toxic.
×